# SDR 97ZZZM272

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Worn
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE A/C AFTER TAKEOFF, RETURNED TO BASE, FOUND MAIN CARGO DOOR FULLY OPEN.  FOUND VENT DOOR OUT OF RIG.  AFTER RIGGING OF THE VENT DOOR AND DURING FUNCTIONAL TEST AN INTERMITTENT MAIN CARGO DOOR LIGHT WAS NOT ALLOWING THE WARNING LIGHT TO BE EXTINGUISHED WITH PARTIALLY ENGAGED LOCKING PINS.  FURTHER INVESTIGATION OF THE INTERMITTENT WARNING LIGHT FOUND CONNECTOR P1-735/PIN NR 2 WORN EXCESSIVELY.  REPLACED P1-735/PIN NR 2 CONNECTOR.  FUNCTIONAL OPERATIONAL TEST OF CARGO DOOR AND WARNING LIGHT SYSTEM FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
